Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Generalized gradient fields and electrical circuits


Author: Alcides Lins Neto
Journal: Bull. Amer. Math. Soc. 80 (1974), 991-995
MSC (1970): Primary 34D30; Secondary 94D20
DOI: https://doi.org/10.1090/S0002-9904-1974-13608-6
MathSciNet review: 0353366
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A-R] Ralph Abraham, Joel Robbin and A. Kelley, Transversal mappings and flows, Benjamin, New York, 1967. MR 39 #2181. MR 240836
  • [P.1] M. M. Peixoto, On an approximation theorem of Kupka and Smale, J. Differential Equations 3 (1967), 214-227, MR 35 #499. MR 209602
  • [P.2] M. M. Peixoto, Structural stability on two-dimensional manifolds, Topology 1 (1962), 101-120. MR 26 #426. MR 142859
  • [P.3] J. Palis, On Morse-Smale dynamical systems, Topology 8 (1968), 385-404. MR 39 #7620. MR 246316
  • [P-S] J. Palis and S. Smale, Structural stability theorems, Proc. Sympos. Pure Math., vol. 14 Amer. Math. Soc. Providence, R.I., 1970, pp. 223-231. MR 42 #2505. MR 267603
  • [S.1] S. Smale, On the mathematical foundations of electrical circuit theory, J. Differential Geometry 7 (1972). MR 322904
  • [S.2] S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • [S.3] S. Smale, On gradient dynamical systems, Ann. of Math. (2) 74 (1961), 199-206. MR 24 #A2973. MR 133139

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34D30, 94D20

Retrieve articles in all journals with MSC (1970): 34D30, 94D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13608-6

American Mathematical Society